Hi doctor Well last Friday I had sex with a


Q: Hi doctor. Well last Friday I had sex with a prostitute. I offered a condos but she said she don't trust other people condom. She put the condom on and they she gave me oral sex to make it hard for a few seconds. After we had vaginal sex for a few minutes with condom. I stopped because it was my first time and was nervous. I didn't ejaculate or pre cum. The condom wasn't ripped or slipped. After a week I experience a lot of stress and anxiety because of me thinking I got a STD or HIV. But condom was always on through the experience. After a week though I was mastitbating and my cum was strong and it flew everywhere. Then I felt some mild burning or stinging in the head of penis the urethra. No pain during urination or discharge. What do you think I might have? Please answer. I'm concerned.


A:   Welcome to Ask The Doctor.

We are here to help you on this medical health advice platform.
In your case, the chances of getting HIV are very remote. See, HIV can occur through oral sex, though chances are very less but yes, once can contract of the partner is HIV positive.
Since you have got your test done after 2 months of exposure, you had already crossed the window period at the time of getting the test. So, after 2 months, if you are negative for HIV, you are not HIV infected as we consider a negative test after 2 months of exposure, that too low-risk exposure in an asymptomatic individual as negative test.
So, just relax, and promise yourself that you will not repeat the activity again.
Share my opinion with your doctor.

I hope it helps.
Stay Healthy

Related Q&A

Q: Ive had a bump near the top of my neck for a few years. It is probably the size of a quarter : it didn't have any pai...

Q: My 45-year-old son has been experiencing paranoia for the last 48 to 60 hours . what can we do?

Q: Can you get hepatitis c from a patient who is on medication that scratched you?

Q: I have recently developed meralgia paresthetica and suprascapular nerve entrapment at the same time and am wondering ...

Q: Can I have schizophrenia like symptoms on withdrawal from nexito forte after being on it for two and half years


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon